# SDR DALA2025010900190

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 74,347 hours, 24,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5809 ROW 48 CEILING EMERGENCYLIGHT INOP. CORRECTIVE ACTION: INSPECTED CANNON PLUG D00078, PIN 14 MISSING. LOCATED WIRE W6456-0314-20 CAPPED AND STOWED, SECURED INTO POSITION 14 PER B757 WDM 33-51-15. AFT AISLE LIGHT LOWERED CEILING L1120 OPS CKS NORMAL PER B757 AMM 33-51. (5848986)
